I am 31 yr guy. Last month I affected with Belspalsy Disease and it conformed by the doctor and he gave Prednisolone and Multivitamin tablets for 10 days. After 10 days I again went to same doctor and after his check up me I cam completly alright. And I stopped the tablet.But after that I had red rash on both front shoulders and it spread to neck and back of the body for last 10 days, it is not itching.No fever or anyother else. What happen to me what causes like this . can please anybody tell me the answer pls.........
The rash is unlikely to be related to the palsy or the use of medications; however it could occur due to the initial infection that may have been responsible for the palsy. Other possibilities such as unrelated infections, inflammations, allergies etc may need to be ruled out as well. It would be best to get this examined by a dermatologist at your earliest convenience for an accurate diagnosis and appropriate management.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.